# SDR DL757071165

- Difficulty date: September 2, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 65,777 hours, 31,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RECEIVED EICAS MSG RT RECIRC FAN WITH ELEC ODOR.  ODOR DISSIPATED WITH FAN OFF FWD RT RECIRC FAN TO MCO AND PLAC PER MEL 21-25-01A.  FOUND CABIN ALTITUDE CONTROL PANEL LOADING DOWN BACKGROUND LIGHTING FOR ABOVE MENTIONED SYSTEMS REPLACED CABIN ALTITUDE CONTROL PER AMM 21-31-01-404-007.  REMOVED MCO AND PLACARD C/ ON NR CARD 71.
